RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2015, Volume 27, Issue 1, Pages 178–193 (Mi aa1419)  

This article is cited in 1 scientific paper (total in 1 paper)

Research Papers

On minimal Leibniz algebras with nilpotent commutator subalgebra

S. M. Ratseev

Ulyanovsk State University, Ulyanovsk, Russia

Full text: PDF file (226 kB)
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2016, 27:1, 125–136

Bibliographic databases:

Received: 02.06.2014

Citation: S. M. Ratseev, “On minimal Leibniz algebras with nilpotent commutator subalgebra”, Algebra i Analiz, 27:1 (2015), 178–193; St. Petersburg Math. J., 27:1 (2016), 125–136

Citation in format AMSBIB
\Bibitem{Rat15}
\by S.~M.~Ratseev
\paper On minimal Leibniz algebras with nilpotent commutator subalgebra
\jour Algebra i Analiz
\yr 2015
\vol 27
\issue 1
\pages 178--193
\mathnet{http://mi.mathnet.ru/aa1419}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3443269}
\elib{http://elibrary.ru/item.asp?id=23780128}
\transl
\jour St. Petersburg Math. J.
\yr 2016
\vol 27
\issue 1
\pages 125--136
\crossref{https://doi.org/10.1090/spmj/1379}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000374001400007}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84953743179}


Linking options:
  • http://mi.mathnet.ru/eng/aa1419
  • http://mi.mathnet.ru/eng/aa/v27/i1/p178

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. M. Ratseev, O. I. Cherevatenko, “Funktsii slozhnosti nekotorykh algebr Leibnitsa–Puassona”, Sib. elektron. matem. izv., 12 (2015), 500–507  mathnet  crossref
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:174
    Full text:20
    References:14
    First page:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020